# SDR J7SA20181107001

- Difficulty date: November 7, 2018
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N407FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010017
- Aircraft time: 1,642 hours, 1,087 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Not Reported
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED VERTICAL STABILIZER AFT UPPER FAIRING. REMOVED AND REPLACED VERTICAL STABILIZER AFT UPPER FAIRING.
